# SDR FDEA201512013841

- Difficulty date: December 1, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 995 hours, 32,665 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: NCA60443
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STATION 595, PRESS BULKHEAD WEB HAS A 1.4 INCH CRACK FROM THE EDGE OF THE WEB EXTENDING THROUGH ONE FASTENER AT STATION X=78 & Z=87.  COMPLIED WITH EA 8-5310-T0321453.
